Advertisement

Ukrainian Mathematical Journal

, Volume 70, Issue 9, pp 1484–1492 | Cite as

Coefficient Estimates for Two Subclasses of Analytic and Bi-Univalent Functions

  • A. Y. Lashin
Article
  • 37 Downloads

We introduce two new subclasses of the class 𝜎 of analytic and bi-univalent functions in the open unit disk U. Furthermore, we establish estimates for the first two Taylor–Maclaurin coefficients |a2| and |a3| of the functions from these new subclasses.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. M. Ali, S. K. Lee, V. Ravichandran, and S. Supramaniam, “Coefficient estimates for bi-univalent Ma–Minda starlike and convex functions,” Appl. Math. Lett., 25, 344–351 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    M. K. Aouf, R. M. El-Ashwah, A. M. Abd-Eltawab, “New subclasses of bi-univalent functions involving Dziok–Srivastava operator,” ISRN Math. Anal., Article ID 387178, 5 p. (2013).Google Scholar
  3. 3.
    L. de Branges, “A proof of the Bieberbach conjecture,” Acta Math., 154, 137–152 (1985).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    D. A. Brannan and J. G. Clunie (Eds), Aspects of Contemporary Complex Analysis (Proc. of the NATO Advanced Study Institute Held at the University of Durham, Durham; July 1–20, 1979), Academic Press, New York, London (1980).zbMATHGoogle Scholar
  5. 5.
    D. A. Brannan, J. Clunie, and W. E. Kirwan, “Coefficient estimates for a class of starlike functions,” Canad. J. Math., 22, 476–485 (1970).MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    D. A. Brannan and T. S. Taha, “On some classes of bi-univalent functions,” Stud. Univ. Babe¸s-Bolyai Math., 31, No. 2, 70–77 (1986).MathSciNetzbMATHGoogle Scholar
  7. 7.
    S. Bulut, “Coefficient estimates for initial Taylor–Maclaurin coefficients for a subclass of analytic and bi-univalent functions defined by Al-Oboudi differential operator,” Sci. World J., Article ID 171039, 6 p. (2013).Google Scholar
  8. 8.
    S. Bulut, “Coefficient estimates for new subclasses of analytic and bi-univalent functions defined by Al-Oboudi differential operator,” J. Funct. Spaces Appl., Article ID 181932, 7 p. (2013).Google Scholar
  9. 9.
    S. Bulut, “Coefficient estimates for a class of analytic and bi-univalent functions,” Novi Sad J. Math., 43, No. 2, 59–65 (2013).MathSciNetzbMATHGoogle Scholar
  10. 10.
    E. Deniz, “Certain subclasses of bi-univalent functions satisfying subordinate conditions,” J. Class. Anal., 2, 49–60 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  11. 11.
    P. L. Duren, “Univalent functions,” Grundlehren Math. Wiss., 259 (1983).Google Scholar
  12. 12.
    B. A. Frasin and M. K. Aouf, “New subclasses of bi-univalent functions,” Appl. Math. Lett., 24, 1569–1573 (2011).MathSciNetCrossRefzbMATHGoogle Scholar
  13. 13.
    S. P. Goyal and P. Goswami, “Estimate for initial Maclaurin coefficients of bi-univalent functions for a class defined by fractional derivatives,” J. Egyptian Math. Soc., 20, 179–182 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  14. 14.
    T. Hayami and S. Owa, “Coefficient bounds for bi-univalent functions,” PanAmer. Math. J., 22, No. 4, 15–26 (2012).MathSciNetzbMATHGoogle Scholar
  15. 15.
    M. Lewin, “On a coefficient problem for bi-univalent functions,” Proc. Amer. Math. Soc., 18, 63–68 (1967).MathSciNetCrossRefzbMATHGoogle Scholar
  16. 16.
    X.-F. Li and A.-P. Wang, “Two new subclasses of bi-univalent functions,” Internat. Math. Forum., 7, 1495–1504 (2012).MathSciNetzbMATHGoogle Scholar
  17. 17.
    N. Magesh, T. Rosy, and S. Varma, “Coefficient estimate problem for a new subclass of bi-univalent functions,” J. Complex Anal., Article ID 474231 (2013).Google Scholar
  18. 18.
    N. Magesh and J. Yamini, “Coefficient bounds for certain subclasses of bi-univalent functions,” Internat. Math. Forum., 8, 1337–1344 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  19. 19.
    G. Murugusundaramoorthy, N. Magesh, and V. Prameela, “Coefficient bounds for certain subclasses of bi-univalent functions,” Abstr. Appl. Anal., 8, Article ID 573017, 3 p. (2013).Google Scholar
  20. 20.
    Z. Nehari, Conformal Mapping, McGraw-Hill, New York (1952).zbMATHGoogle Scholar
  21. 21.
    M. Obradović, T. Yaguchi, and H. Saitoh, “On some conditions for univalence and starlikeness in the unit disk,” Rendiconti Mat., Ser. VII, 12, 869–877 (1992).zbMATHGoogle Scholar
  22. 22.
    Z.-G. Peng and Q.-Q. Han, “On the coefficients of several classes of bi-univalent functions,” Acta Math. Sci. Ser. B Engl. Ed., 34, 228–240 (2014).MathSciNetCrossRefzbMATHGoogle Scholar
  23. 23.
    S. Porwal and M. Darus, “On a new subclass of bi-univalent functions,” J. Egyptian Math. Soc., 21, No. 3, 190–193 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  24. 24.
    H. Silverman, “Convex and starlike criteria,” Internat. J. Math. Math. Sci., 22, No. 1, 75–79 (1999).MathSciNetCrossRefzbMATHGoogle Scholar
  25. 25.
    H. M. Srivastava, S. Bulut, M. Caglar, and N. Yagmur, “Coefficient estimates for a general subclass of analytic and bi-univalent functions,” Filomat, 27, No. 5, 831–842 (2013).MathSciNetCrossRefzbMATHGoogle Scholar
  26. 26.
    H. M. Srivastava, A. K. Mishra, and P. Gochhayat, “Certain subclasses of analytic and bi-univalent functions,” Appl. Math. Lett., 23, 1188–1192 (2010).MathSciNetCrossRefzbMATHGoogle Scholar
  27. 27.
    H. M. Srivastava, G. Murugusundaramoorthy, and N. Magesh, “Certain subclasses of bi-univalent functions associated with the Hohlov operator,” Global J. Math. Anal., 1, No. 2, 67–73 (2013).Google Scholar
  28. 28.
    H. M. Srivastava, G. Murugusundaramoorthy, and K. Vijaya, “Coefficient estimates for some families of bi-Bazilevic functions of the Ma–Minda type involving the Hohlov operator,” J. Class. Anal., 2, 167–181 (2013).Google Scholar
  29. 29.
    T. S. Taha, Topics in Univalent Function Theory, University of London, PhD Thesis (1981).Google Scholar
  30. 30.
    H. Tang, G.-T. Deng, and S.-H. Li, “Coefficient estimates for new subclasses of Ma–Minda bi-univalent functions,” J. Inequal. Appl., 2013, Article ID 317 (2013).Google Scholar
  31. 31.
    Q.-H. Xu, Y.-C. Gui, and H. M. Srivastava, “Coefficient estimates for a certain subclass of analytic and bi-univalent functions,” Appl. Math. Lett., 25, 990–994 (2012).MathSciNetCrossRefzbMATHGoogle Scholar
  32. 32.
    Q.-H. Xu, H.-G. Xiao, and H. M. Srivastava, “A certain general subclass of analytic and bi-univalent functions and associated coefficient estimate problems,” Appl. Math. Comput., 218, 11461–11465 (2012).MathSciNetzbMATHGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2019

Authors and Affiliations

  • A. Y. Lashin
    • 1
  1. 1.Mansoura UniversityMansouraEgypt

Personalised recommendations